# SDR SWAA001903

- Difficulty date: September 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 51,832 hours, 25,278 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, WHILE SELECTING FLAPS DOWN, FLAPS LOCKED OUT AT FLAPS 2 SETTING.  REMOVED AND REPLACED NR 1 INDICATOR AND POS TRANSMITTER (P/N 18-1738-7).
